Browse by People


Up a level
Export as [feed] RSS [feed] RSS 2.0 Short Author List
Number of items: 8.


Liu, Kai
(2018) Almost sure exponential stability sensitive to small time delay of stochastic neutral functional differential equations. APPLIED MATHEMATICS LETTERS, 77. 57 - 63.


Xu, Chongyuan
Markov denumerable process and queue theory. [Unspecified]


Liu, Kai
(2017) Norm continuity of solution semigroups of a class of neutral functional differential equations with distributed delay. APPLIED MATHEMATICS LETTERS, 69. 35 - 41.


Zhao, Q
(2017) Optimal Control and Asymptotics of Stochastic Delay Evolution Equations. PhD thesis, University of Liverpool.


Liu, Kai
(2018) Optimal control of stochastic functional neutral differential equations with time lag in control. JOURNAL OF THE FRANKLIN INSTITUTE-ENGINEERING AND APPLIED MATHEMATICS, 355 (12). 4839 - 4853.


Liu, Kai
(2018) STATIONARY SOLUTIONS OF NEUTRAL STOCHASTIC PARTIAL DIFFERENTIAL EQUATIONS WITH DELAYS IN THE HIGHEST-ORDER DERIVATIVES. DISCRETE AND CONTINUOUS DYNAMICAL SYSTEMS-SERIES B, 23 (9). 3915 - 3934.


Liu, Kai
(2018) Sensitivity to Small Delays of Pathwise Stability for Stochastic Retarded Evolution Equations. JOURNAL OF THEORETICAL PROBABILITY, 31 (3). 1625 - 1646.


Zhou, Yiqian
Stability of stochastic differential equations in infinite dimensions. [Unspecified]

This list was generated on Tue Nov 12 02:46:54 2019 GMT.